# SDR ASOA201200091

- Difficulty date: January 4, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1158 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7 RT IS CHAFED AT FS 1158.  BLENDED DAMAGE. DAMAGE WITHIN LIMITS OF REO 670-53-61-292, REPAIR B, STEP 1.
